# SDR SWI2025F00256

- Difficulty date: December 20, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE/REINSTALL LH FRAME FS437 STR20L TO STR16L TO PROVIDE ACCESS FOR STR19L REPAIR FOR (JOB# HN00205668 CAMP# 29265924) )      (C-CHECK RO 2/26/2025)    REMOVED AND REINSTALLED LH FRAME WITH REPAIR @FS437.00 STR20L TO STR16L IAW REO 690-53-21-1852 REV:-A DATE:2024-12-30; CRJ900 SRM 51-42-06-001-001-A01;SRM 51-42-21-001-001-A01;SRM 53-00-06-201-001-A03 REV:38 DATE JUL 25/2020, DWG#SH670-31150 REV:G AND COMPLIED WITH TASK CARD 51-900-1002-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
